Find numerous General Surgeons in India from the comfort of your home on Lybrate.com. You will find General Surgeons with more than 31 years of experience on Lybrate.com. You can find General Surgeons online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laparoscopic Cholecystectomy Procedure
Treatment of Lumpectomy
Treatment of Bone Marrow Transplantation
Kidney Stones Treatment
Male Breast Reduction Treatment
Accident Injuries Treatment
Gastric Bypass Surgery
Prostate Laser Surgery
Urinary Incontinence Surgery
Stem Cell Transplant
Post Induction Therapy
Post Induction Transplant
Varicose Vein Laser Treatment
Submit a review for Dr. Paresh PaiYour feedback matters!
Hello doctor I have several dark spots on my face. So I want my face back with a soft and white tone skin.
I have black spots on my face. Am 23 yrs old. Bcoz f acne infection. I am using doxy day tab and clear gel, cosglow gel, is that good ointment. Please suggest me a good ointment to get rid off from the blackheads of my face.
My hands or much more darker whereas rest of body is fairer even my face. What should I do to get fair hands.
My hand is full of warts I have cutted them several times but they keep on growing its looking akwad to see. So please help me to get rid of these warts.
For the last one year I feel roughness on the underneath of my feet. Is it due to diabetic effect or any deficiency in the body?
Hello sir, I have an oily skin. From few months I m getting a pimple on my nose tip. Its very much annoying for me. After weeks of its reduced size the area become black and a spot is created at that place. Currently there a pimple arising again at the nose tip. It's a become dark red in colour. Please suggest me some home remedies. I have been also applying honey from past few months. I want to get rid of pimples at nose tip.
Hello Dr. my problem is that m housewife and very rare I go to market my skin color is wheatish but nowadays my face and my body getting darker and darker day by day I don't know why m so tensed pls help and suggest what to do thanks and regards.
I am having very thick lips, they dont look good on my face, they are very dark also though I dont even smoke or something like that but still what should I do? please help.
I have heard that swimming makes your skin color dark and damages it. I am going to join swimming in the next month, so I wanted to ask if swimming tanes your skin then how to protect the skin from getting darker.
I am 20 years old I have skin problem. In my face have same pimples and scratching any time but at night is high scratchy. Please share same use full solution to solve it.
Am 21 years I have dark circles under eyes am sleeping well bow to reduce it what kind of food care I have to take? And also not only under eye above lips also I have dark rids thats is not going help me.
I got itching on thighs beside my testicles due to sweat and its too irritating it secrets some watery thing also can you suggest me the permanent cure.
I am 24 years old and married woman. I have bright skin but after shifting my city feeling like dim what can be done for getting bright skin and getting black scars in my neck.
All drugs carry within themselves the potential to treat and harm the skin. Side effects of medicines are a common phenomenon, with variation in the intensities. Sometimes they are minor and do not require medications; however at other times they may require urgent attention and treatment.
Some allergies caused due to medications that primarily affect your skin are:
- Itches and rashes: Sometimes your body may be allergic to certain type of medications. If these drugs are taken by you then the immune system treats them as foreign invasions and triggers a reaction against them. In certain cases, on consuming a drug that your body is allergic to, a kind of white blood cell called T cells expand. Itching, rashes on the skin are common repercussions in such a scenario.
- Swelling on the face and throat: Often it happens that, on being administered a medicine or an injection, you may experience severe swelling on face and throat. This is an extreme case of medicinal side effect and is commonly known as anaphylaxis. This must be immediately treated and brought to the notice of a trained doctor.
- Blisters: This is also an important potential side effect of a drug. On being administered a drug, you may experience an erosion on the surface of lips and eyes as a reaction against it. Immediate treatment and a visit to the doctor is imperative if you experience these symptoms.
- Swelling of the tongue: If you have high blood pressure and if you take angiotensin converting enzyme, a swollen tongue and persistent cough are the possible side effects.
- Flushing and itching: You may suffer from symptoms of flushing and itching as a possible side effect of the intravenous dyes that are used in the X-rays.
Related Tip: "Should I Use A Lotion Or A Cream For Dry Skin?"